# SDR USAA2013111300008

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 15,432 hours, 5,139 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0417
- Condition: Low Pressure
- Location: R4 Door
- Part time: 15,432 hours, 5,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R4 DOOR ASSIST BOTTLE REQUIRES SERVICING.  MAINTENANCE SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
